Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    10
  • comments
    8
  • views
    4664

Day 32 - Bring on month two!

BobcatGirl

286 views

Day 32

Well, I've made it through the first month of my Accutane course! And I have to say, it really hasn't been as bad overall as I feared. The worst thing has been the dryness and the sleep problems. Otherwise, I hardly notice that I'm on it anymore.

I had my first check-in with my derm two days ago. My dosage has been upped from 40mg/day of Amnesteem to 60mg/day, which is apparently the maximum dose for my weight. The derm told me to expect to be even dryer, especially for the next couple of weeks while the higher dosage is kicking in.

Things have been pretty good since my last post. Only a couple of new actives and looking better overall! Woohoo! I just hope the higher dosage doesn't bring on a new breakout....

Current skin condition:

-Still pretty dry on and around my nose and lips, but not much worse than it usually is this time of year.

-The cyst I got on my chin at day three is FINALLY gone! :D

-The cyst on the side of my chin is still hanging around, but is just a fairly small, non-painful bump at this point.

-Blackheads around lips and on nose are SO apparent! It almost looks like I have freckles across the bridge of my nose. Ew.

-Only a couple of new actives in the last ten days, and they are mostly gone.

-The patch of small bumps that I've had forever on my chin are still there, although quite a bit less noticeable than when I started my treatment.

-My skin is a lot less oily nowadays! LOVE it! And I can actually go more than one day without washing my hair! This is monumental!!

Current side effects:

-Dry, dry, dry. Sometimes I feel so dry its almost overwhelming. I wake up in the middle of the night and feel like my skin is just shriveling up because its so dry. There's no amount of water I can drink or lotion I can apply to get rid of this feeling. NOT fun.

-Sometimes I feel like I'm getting a bladder infection within the first few hours after I take my pill each day. It usually feels better by evening. I think its related to Accutane. But since it never flares into a full infection, its not that big of a deal.

-Still a lot of trouble with falling asleep, night sweats, weird dreams. This leaves me feeling tired a lot of the time.

Current prodcuts/skin care routine:

-I started using a leave-on face lotion/mask from The Body Shop. Its a Vitamin E mask and has been helping a lot with the dry skin on my face.

-Still loving my Neutrogena Glow Sheers makeup! I would highly recommend that anyone starting out on Accutane give this a shot! :redface:

Happy New Year, everyone!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×